Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from sinus and sneezing. Operated for increased nose bone and sinus. Reoccurs after stopping medicines. Further treatment?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2447 Questions
i have been suffering from Sinus since long appx 10 years and been operated once in 2006 by Dr XXXXXXX Monga an ENT specialist in Delhi...T that time he also operated me for thr incresed nose bone and sinus together.Now I am suffering from the same problem which includes Sneezes 24x7, Running Nose24x7.I have consulted Dr Dang and Dr JM hans(Both ENT speacialists) but no change happens.Till the time i am on their medicines, i feels fine but after stopping medicine, same scenario happens.My last doctor prescribed me 5 medicines for the last shot which are Tavanic 500mg, Omnacortil 40-20 mg, Vizilac, Celin-vitamin c and montek lc..Now, dr XXXXXXX have told me that i have to undergo for the operation again and he will again cut the increased nose bone along with sinus.I am facing a severe problem that my weight is increasing at a very high rate and for that i am gyming more and more but less results are coming.For the same reason i have started taking Tavanic and omnacortil20 mg 4 days and then i keeps myself on vizilac, Montec lc and celin for long till the same problem comes again...
Sir, hope to hear positive from you for the weight as well as sinus and increased bone..
Posted Sun, 8 Sep 2013 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 9 hours later
Brief Answer:
Review CT,Steroid nasal spray,Thyroid test

Detailed Answer:

Thank you for your query.

1. Comparing a new plain Sinus CT with any previous Sinus CT along with the clinical and operative notes may help understand the changes in the nose and sinuses.

2. Request your doctor to start a Steroid nasal spray for at least two weeks. One of the reasons for your weight gain might be the oral steroids (Omnacortil-prednisolone)

3. Get your Thyroid Function Tests done to rule out Hypothyroidism.

4. Upload these test results and CT images for further advice.

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor